# SDR USAA970173

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47020
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Gouged
- Location: Bs 984
- Part time: 70,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q1 CHECK, FOUND GOUGES AT LEFT LAV STA 984 CUST ANGLE.  REPAIRED PER EA 46857 SRM 53-05 FIG 25.  INSTALLED ANGLE AND STRAP.  (X)
